KAUST DepartmentVisual Computing Center (VCC)
Permanent link to this recordhttp://hdl.handle.net/10754/563980
MetadataShow full item record
AbstractIn this note, we negatively answer two questions of T. Erdélyi (1991, 2010) on possible lower bounds on the Lorentz degree of product of two polynomials. We show that the correctness of one question for degree two polynomials is a direct consequence of a result of Barnard et al. (1991) on polynomials with nonnegative coefficients.
CitationAit-Haddou, R. (2015). On the Lorentz degree of a product of polynomials. Journal of Approximation Theory, 189, 81–87. doi:10.1016/j.jat.2014.10.001
SponsorsThis research was supported by the KAUST Visual Computing Center. The author is grateful to the referees for the many helpful comments that improved the presentation of this work.
JournalJournal of Approximation Theory